# SDR ASAA2025091561447

- Difficulty date: September 15, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER MAIN SILL UPPER WEB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED WEB IAW DWG 146A8340 REV:- ORIGINAL THICKNESS OF WEB IS .050. ORIGINAL THICKNESS .050 REMAINING THICKNESS .035, MAT. LOSS .015 AND IS FOUND TO BE OUT OF LIMITS.
